# SDR REXA2013100802012

- Difficulty date: October 8, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tab
- Condition: Chafed
- Location: Rt Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PANEL 622CB TABS ARE CHAFED.  REMOVED CHAFE IAW SRM 51-12-00 TABS FOUND TO BE IN LIMITS IAW EA CRJ957-01977.
